Alert archive / Indiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 236, NWS Indianapolis, IN

September 7, 2012Parke County, Putnam County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Sep 7, 2012, 4:48 PM EDT for Parke County, Putnam County, Indiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 7, 2012, 4:48 PM EDT (20:48 UTC)
Expired
Sep 7, 2012, 5:12 PM EDT
In force
24 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Parke County, IN, Putnam County, IN

The radar

The Indianapolis radar (KIND), 47 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 7, 11:36 AM EDTSevere Thunderstorm WatchSPC6 hr
Sep 7, 4:41 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2012-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 367 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2012-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
367 J/kg
Mixed-layer CIN
-412 J/kg
Mixed-layer LCL
1436 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

132 
WUUS53 KIND 072048
SVRIND
INC121-133-072130-
/O.NEW.KIND.SV.W.0236.120907T2048Z-120907T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
448 PM EDT FRI SEP 7 2012

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN PARKE COUNTY IN WEST CENTRAL INDIANA...
  PUTNAM COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 530 PM EDT

* AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 11 MILES NORTHWEST OF GREENCASTLE TO 7 MILES NORTHEAST OF
  BRAZIL...AND MOVING SOUTHEAST AT 35 MPH. PENNY SIZE HAIL MAY ALSO
  ACCOMPANY THESE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  GREENCASTLE...
  CARPENTERSVILLE...
  BAINBRIDGE...
  GROVELAND...
  FILLMORE...
  BELLE UNION...

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 42 AND 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3982 8669 3949 8669 3965 8712 3986 8697
TIME...MOT...LOC 2048Z 294DEG 32KT 3978 8691 3961 8703
WIND...HAIL 60MPH 0.75IN

$$

KOCH
2 follow-up statements
509 
WWUS53 KIND 072103
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
503 PM EDT FRI SEP 7 2012

INC121-133-072130-
/O.CON.KIND.SV.W.0236.000000T0000Z-120907T2130Z/
PARKE-PUTNAM-
503 PM EDT FRI SEP 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PARKE AND PUTNAM COUNTIES UNTIL 530 PM EDT...

AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 13 MILES NORTH OF GREENCASTLE TO 8 MILES WEST OF GREENCASTLE...
MOVING SOUTHEAST AT 30 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE
DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  GREENCASTLE...GROVELAND...FILLMORE AND BELLE UNION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3982 8669 3949 8669 3965 8712 3986 8697
TIME...MOT...LOC 2104Z 296DEG 24KT 3981 8672 3959 8694
WIND...HAIL 60MPH 0.75IN

$$

KOCH
323 
WWUS53 KIND 072112
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
512 PM EDT FRI SEP 7 2012

INC121-133-072122-
/O.CAN.KIND.SV.W.0236.000000T0000Z-120907T2130Z/
PARKE-PUTNAM-
512 PM EDT FRI SEP 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PARKE AND PUTNAM
COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

LAT...LON 3982 8669 3949 8669 3965 8712 3986 8697
TIME...MOT...LOC 2112Z 296DEG 24KT 3978 8666 3957 8688

$$

KOCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 4:36 PM EDT, 12 minutes earlier.

Area forecast discussion, Sep 7, 4:36 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
436 PM EDT FRI SEP 7 2012

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...

ISSUED AT 306 PM EDT FRI SEP 7 2012

A STRONG UPPER TROUGH OVER THE UPPER MIDWEST WILL ROTATE ACROSS OUR
REGION BY SATURDAY. THIS WILL CAUSE A COLD FRONT TO STRENGTHEN AS IT
MOVES OUR WAY BY TONIGHT. MODELS ALSO DEVELOP A LOW PRESSURE SYSTEM
ALONG THE FRONT...AND MOVE IT ACROSS OUR REGION EARLY TONIGHT AND
INTO THE EASTERN GREAT LAKES ON SATURDAY. THIS FRONTAL SYSTEM WILL
BRING LOCALLY HEAVY RAINFALL THIS AFTERNOON THROUGH TONIGHT. A FEW
SHOWERS COULD LINGER INTO SATURDAY MORNING. OTHERWISE...MUCH COOLER
AND DRY WEATHER WILL BE THE RULE THE REST OF THE WEEKEND. IN THE
EXTENDED AN UPPER TROUGH OVER THE SAINT LAWRENCE RIVER MOVES ON TO
THE EAST AND WARMER AND DRY WEATHER WILL BE THE RULE AS HIGH
PRESSURE DOMINATES OUR WEATHER AND AN UPPER RIDGE OVER THE CENTRAL
U.S. BUILDS OUR WAY.

&&

.NEAR TERM /REST OF THIS AFTERNOON THROUGH TONIGHT/...

ISSUED AT 306 PM EDT FRI SEP 7 2012

REMNANT MCS HAS GENERALLY WORKED ITS WAY OUT OF THE FORECAST AREA
AND ANY STORMS THAT POP UP TO THE WEST OF CENTRAL INDIANA WILL BE
ENTERING INTO A WORKED OVER ENVIRONMENT...NOT AS FAVORABLE FOR
SEVERE DEVELOPMENT...THOUGH STILL IS STILL THE POSSIBILITY A FEW
CELLS COULD REACH SEVERE THRESHOLDS. HOWEVER...GENERALLY APPEARS WE
WILL HAVE A LULL IN THE SEVERE ACTIVITY...UNTIL THE ARRIVAL OF THE
COLD FRONT LATER THIS EVENING.

MODELS ARE IN GENERAL AGREEMENT FOR PROGGING THE FROPA FROM 00-06Z
THIS EVENING. AND WHILE THE DEEPENING UPPER TROUGH WILL AID IN
MAKING THIS A STRONG FRONT...INSTABILITY WILL BE A LIMITING FACTOR
WITH CAPES FALLING OFF TO AROUND 1000 J/KG BY 00Z...AND QUICKLY
BECOMING ANEMIC BY 06Z. BELIEVE THE FORCING OF THE FRONT WILL BE
ENOUGH TO COMPENSATE FOR THIS AND WE ARE STILL IN A SLIGHT RISK FOR
SEVERE WEATHER DURING THIS TIME...WITH DAMAGING WIND GUSTS AND LARGE
HAIL AS THE MAIN THREATS. ALSO...VERY HEAVY RAINFALL WILL BE A
PROBLEM WITH PWATS AROUND 2 INCHES BY 00Z. OVERALL FORECAST STORM
TOTAL RAINFALL WILL BE 1 TO 2 INCHES...WITH LOCALLY HIGHER AMOUNTS
OF NEAR 3 INCHES POSSIBLE.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...

ISSUED AT 306 PM EDT FRI SEP 7 2012

BULK OF THE PRECIP SHOULD BE OUT OF THE FORECAST AREA BY LATE
SATURDAY MORNING. AS CAA FILTERS OVER THE REGION EXPECT A CLEARING
OF SKIES BY SAT AFTERNOON AND WIND GUSTS UP TO 25 MPH. DRY AND COOL
WEATHER WILL BE THE RULE DURING REST OF THE SHORT TERM AS HIGH
PRESSURE BUILDS INTO THE NORTHERN PLAINS SATURDAY AND INTO OUR
REGION SUNDAY AND SUNDAY NIGHT. WILL MENTION CLEARING SKIES SATURDAY
NIGHT AND MOSTLY CLEAR AND COOL WEATHER SUNDAY. TEMPS WILL SLOWLY
BEGIN MODERATING BY MONDAY IN THE MID-UPPER 70S. IN TERMS OF
TEMPERATURES...WENT CLOSE TO A MAV/MET BLEND MOST AREAS.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
ISSUED AT 135 PM EDT FRI SEP 7 2012

ECMWF AND GFS BOTH INDICATE A LARGE RIDGE OF HIGH PRESSURE AND
STRONG SUBSIDENCE ACROSS THE AREA FOR MUCH OF NEXT WEEK. FORECAST
COLUMN REMAINS DRY...AND A SLOW WARMING TREND IS EXPECTED AS THE
WEEK PROGRESSES AS THE HIGH PRESSURE SYSTEM SHIFTS EAST OF INDIANA
BY MID WEEK AND WARMER RETURN FLOW BEGINS.

ECMWF AND GFS CONTINUE TO INDICATE TIMING AND NOW ORIENTATION
ISSUES WITH THE NEXT APPROACHING FRONT ON THE BACK SIDE OF THE
HIGH FOR THURSDAY AND FRIDAY. BOTH MODELS AGREE ONLY SHALLOW
MOISTURE IS PRESENT. DUE TO THE STRENGTH OF THE RIDGE...A SLOWER
PROGRESSION OF THE FRONT EASTWARD MAY BE POSSIBLE AND CONFIDENCE
FOR A RAIN EVENT REMAINS LOW AT THIS TIME. THUS WILL KEEP A DRY
FORECAST FOR NOW.

&&

.AVIATION /DISCUSSION FOR THE 07/2100Z TAF UPDATE/...

ISSUED AT 425 PM EDT FRI SEP 7 2012

UPDATE...
CONVECTION IS CONTINUING ITS EASTWARD PROPAGATION AT THIS TIME.
WILL CONTINUE WITH VCTS AT THIS TIME.

PREVIOUS DISCUSSION...
CONVECTION OVER EAST CENTRAL ILLINOIS IS EXPECTED TO PROPAGATE
EAST ACROSS THE TAF SITES DURING THE FIRST 6 HOURS OF THE TAF
PERIOD. WHEN ANY TSRA STRIKES A TAF SITE MVFR CONDITIONS CAN BE
EXPECTED ALONG WITH BRIEF IFR CONDITIONS POSSIBLE.

AS THE CONVECTION WANES AFTER SUNDOWN...A STRONG COLD FRONT IS
EXPECTED TO PUSH THROUGH THE AREA. CONFIDENCE FOR TSRA WILL BE LOW
AT THIS POINT DUE TO UNCERTAINTY OF THE INSTABILITY DUE TO
PREVIOUS CONVECTION...HOWEVER...WILL CONTINUE TO MENTION VCTS
WITH A TRANSITION TOWARD VCSH IN THE WAKE OF THE FRONT. STRONG
COLD AIR ADVECTION AND TRAPPED STRATOCU WILL LEAD TO SOME MVFR
CIGS AND RECENT RAIN AND COOLING MAY ALSO LEAD TO MVFR FOG
ACROSS THE TAF SITES.

A RETURN TO VFR IS EXPECTED ON SATURDAY MORNING AS HIGH PRESSURE
BUILDS IN ON COOLER NORTHERLY WINDS AND CLOUDS DEPART.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...SMF
NEAR TERM...SMF
SHORT TERM...SMF
LONG TERM....PUMA
AVIATION...JP/TDUD
Hazardous weather outlook, Sep 7, 10:14 AM EDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1014 AM EDT FRI SEP 7 2012

INZ021-028>031-035>049-051>057-060>065-067>072-081415-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1014 AM EDT FRI SEP 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: NUMEROUS THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND
TONIGHT...SOME WITH HEAVY RAINFALL. IN ADDITION THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS WITH THE MAIN THREAT BEING DAMAGING WINDS
AND LARGE HAIL. AN ISOLATED TORNADO AND MINOR FLOODING IS ALSO
POSSIBLE.

HAZARDS: THUNDERSTORMS...DAMAGING WINDS...LARGE HAIL...ISOLATED
TORNADOES...LIGHTNING...MINOR FLOODING.

TIMING: THIS AFTERNOON AND EARLY TONIGHT.

DISCUSSION: A COLD FRONT WILL MOVE INTO OUR REGION EARLY TONIGHT
AND NUMEROUS THUNDERSTORMS WILL DEVELOP AHEAD OF THIS COLD FRONT.
THE COMBINATION OF A VERY UNSTABLE AIR MASS...MODERATE LOW LEVEL
SHEAR AND HIGH PRECIPITABLE WATER WILL PRODUCE THE SLIGHT RISK OF
SEVERE WEATHER ALONG WITH HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

DISCUSSION: A FEW SHOWERS ARE POSSIBLE EARLY SATURDAY.
OTHERWISE...DRY AND COOL WEATHER WILL OCCUR THROUGH EARLY NEXT
WEEK FOLLOWED BY WARMER WEATHER BY THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JH

In the hours before

Local storm report, Sep 7, 1:36 PM EDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
136 PM EDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             ANDERSON                40.09N  85.69W
09/07/2012  M1.00 INCH       MADISON            IN   EMERGENCY MNGR

            SOUTHWEST SIDE OF ANDERSON

&&

EVENT NUMBER IND1200697

DRT
Local storm report, Sep 7, 1:37 PM EDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
137 PM EDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             2 E ANDERSON            40.09N  85.65W
09/07/2012  E0.70 INCH       MADISON            IN   TRAINED SPOTTER

&&

EVENT NUMBER IND1200698

MRD
Local storm report, Sep 7, 1:45 PM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
145 PM EDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HEAVY RAIN       2 E ANDERSON            40.09N  85.65W
09/07/2012  M1.28 INCH       MADISON            IN   TRAINED SPOTTER

            OBSERVED IN 45 MINUTES.

&&

EVENT NUMBER IND1200699

MRD
Local storm report, Sep 7, 1:57 PM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
157 PM EDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             3 S ANDERSON            40.05N  85.69W
09/07/2012  E0.50 INCH       MADISON            IN   EMERGENCY MNGR

            NEAR THE INTERSECTION OF CR 500S AND 50W...OBSERVED 1-2
            MINUTES OF HALF INCH HAIL.

&&

EVENT NUMBER IND1200700

MRD
Local storm report, Sep 7, 4:44 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
444 PM EDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     HAIL             4 E FARMLAND            40.19N  85.05W
09/07/2012  E0.25 INCH       RANDOLPH           IN   FIRE DEPT/RESCUE

&&

EVENT NUMBER IND1200701

HEROLD
Local storm report, Sep 7, 4:46 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
446 PM EDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     HAIL             WINCHESTER              40.17N  84.98W
09/07/2012  E0.75 INCH       RANDOLPH           IN   FIRE DEPT/RESCUE

            MARBLE SIZE HAIL

&&

EVENT NUMBER IND1200702

HEROLD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 11:42 AM EDTSpecial Weather StatementINDHoward48 min
Sep 7, 12:06 PM EDTSpecial Weather StatementINDTipton39 min
Sep 7, 12:22 PM EDTSevere Thunderstorm WarningINDDelaware, Howard, Madison, Tipton38 min
Sep 7, 12:52 PM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Henry, Madison53 min
Sep 7, 1:12 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison, Randolph48 min
Sep 7, 1:38 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Madison52 min
Sep 7, 3:49 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion41 min
Sep 7, 7:18 PM EDTTornado WarningINDBoone, Clinton, Montgomery, Tippecanoe42 min
Sep 7, 7:40 PM EDTSevere Thunderstorm WarningINDClay, Sullivan, Vigo35 min
Sep 7, 7:59 PM EDTTornado WarningINDHendricks, Montgomery, Putnam46 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.